advertisement
Question
Posted by: Sonja Wandrag | 2012/06/02

Trazodone 50 mg vs dik kop gevoel

Liewe dokter,

Kan Trazodone 50 mg na 4 tot 5 dae se gebruik ''n dikkop gevoel veroorsaak? Ek gebruik op die oomblik ook Mybulen vir maandstonde pyn. Ek het die afgelope 12 ure 5 Mybulens gedrink.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Beste Sonja,

Ja, Tradozone kan 'n mens 'n dikkop gevoel gee. As dit jou pla, vra jou dokter om 'n ander middel voor-te-skryf.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Headache expert | 2012/06/07

Beste Sonja,

Ja, Tradozone kan 'n mens 'n dikkop gevoel gee. As dit jou pla, vra jou dokter om 'n ander middel voor-te-skryf.

Reply to Headache expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement